Generalised mean-risk preferences
Daniel Schoch
Journal of Economic Theory, 2017, vol. 168, issue C, 12-26
Abstract:
We extend the classical mean-variance preference model underlying modern portfolio theory to include deviation measures (Rockafellar et al., 2006a). Deviation measures have characteristics similar to a norm, save that they are not symmetric.
Keywords: Mean-risk preferences; Deviation measures; Coherent risk measures; CAPM (search for similar items in EconPapers)
JEL-codes: D11 D81 G11 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022053116301053
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:168:y:2017:i:c:p:12-26
DOI: 10.1016/j.jet.2016.11.004
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().